您当前所在位置: 首页 > 学者

马逸尘

  • 0浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 140下载

  • 0评论

  • 引用

期刊论文

Two-grid scheme for characteristics finite-element solution of nonlinear convection diffusion problems

马逸尘Xin-qiang Qin ab* Yi-chen Ma a

Applied Mathematics and Computation 165(2005)419-431,-0001,():

URL:

摘要/描述

A two-grid scheme for characteristics finite-element solution of nonlinear convection-dominated diffusion equations was constructed. The L2 and H1 error estimates of the scheme were derived. A numerical example was also presented. The scheme involves solving one small, nonlinear problem on the coarse-grid system, one linear problem on the fine-grid system. The error estimates and the numerical example show that the new scheme is efficient to the nonlinear convection-dominated diffusion equations.

版权说明:以下全部内容由马逸尘上传于   2009年05月27日 10时55分18秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果